Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Decomposing 3-space into circles and points


Author: Ronald H. Rosen
Journal: Proc. Amer. Math. Soc. 11 (1960), 918-928
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0120611-5
MathSciNet review: 0120611
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing and M. L. Curtis, Imbedding decompositions of $ 3$-space in $ 4$-space, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 149-155. MR 0117692 (22:8468)
  • [2] R. Flores, Ueber $ n$-dimensionale Komplexe, die im $ {R_{2n + 1}}$ absolut selbstverschlungen sind, Ergebnisse eines Mathematischen Kolloquiums, vol. 6 (1933-34) pp. 4-6.
  • [3] R. P. Goblirsch, On decompositions of $ 3$-space by linkages, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 728-730. MR 0112127 (22:2985)
  • [4] R. H. Rosen, Imbeddings of decompositions of $ 3$-space, doctoral dissertation, University of Wisconsin, August, 1959, pp. 1-38.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0120611-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society